# SDR ASAA0680237

- Difficulty date: March 7, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- Aircraft time: 45,871 hours, 23,601 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misinstalled
- Location: R1 Door Slide
- Component: Emer Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUAL INFLATION HANDLE DETACHED FROM SLIDE DEPLOYMENT LANYARD DURING DEPLOYMENT TEST.  SLIDE ASSEMBLY WAS REPLACED.   ENGINEERING EVALUATION, DTD 16 MAR 06, HAS DETERMINED THE CAUSE TO BE AN IMPROPERLY INSTALLED FIRING CABLE ASSEMBLY, SPECIFICALLY THE INCOMPLETE CAPTURE OF THE NYLON STRAP BY THE KEY RING.
